| Model Number |
2545-00-932 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that while extracting trial poly ( shim + articulating surface ), the shim broke at the bullet connection spot.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary examination of the returned device confirms the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.H10 additional narrative:.